![]() |
Volumn 46, Issue 5, 2001, Pages 724-731
|
Controllability of linear stochastic systems
|
Author keywords
Linear regulator; Linear stochastic systems; Stochastic controllability
|
Indexed keywords
CONTROL SYSTEM ANALYSIS;
LINEAR CONTROL SYSTEMS;
MATHEMATICAL MODELS;
MATHEMATICAL OPERATORS;
STOCHASTIC CONTROL SYSTEMS;
VARIATIONAL TECHNIQUES;
APPROXIMATE CONTROLLABILITY;
COMPLETE CONTROLLABILITY;
LINEAR STOCHASTIC SYSTEMS;
PARTIALLY OBSERVABLE STOCHASTIC SYSTEMS;
STOCHASTIC CONTROLLABILITY;
CONTROLLABILITY;
|
EID: 0035331498
PISSN: 00189286
EISSN: None
Source Type: Journal
DOI: 10.1109/9.920790 Document Type: Article |
Times cited : (111)
|
References (26)
|